# SDR USAA980529

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911859121
- Condition: Cracked
- Location: Bs 1104
- Part time: 78,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND .5 INCH CRACKS AT 3 LONGERONS AT STATION 1104 LONGERONS 3R, 4R, AND 6R.  REPLACED FRAME ASSEMBLY PER SRM 53-03 FIG 30.  (M)
